# SDR QXEA200602717

- Difficulty date: October 10, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Structure
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - THE EDGE OF THE LAV SERVICE DOOR LOWER LANDING IS CORRODED ABOUT 2" FORWARD OF THE LOWER AFT CORNER.  REPAIRED IAW SRM 51-26-10, 51-14-00 AND RD8-53-2103 AND EA 6-53-796.
